홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1
2008 International Workshop on Dynamical System and Realted Topics
(2008 / vol.10 / no.2)
$C^1$-stably expansive sets for flows
Keonhee Lee, Le Huy Tien
Pages. 167-172   



1. Main results
2. Uniformly hyperbolic families of periodic linear differential equations



Let $X$ be a $C^1$ vector field on a closed $C^{infty}$ manifold $M$. We introduce the concept of $C^1$ stable expansivity for compact $X_t$-invariant set, and use a flow-version of Mane's results (Lemma II.3 in {it "Mane, R. An ergodic